# SDR SIMA20170212006

- Difficulty date: February 12, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 31,504 hours, 27,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520160403
- Condition: Damaged
- Location: Frames 7-8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BELOW GPU DOOR.  PERFORMED PERMANENT REPAIR IAW SRM 53-11-01, ITEM 2, FIG 201.
